Symbolic and chaotic dynamics of a pulse-width control system
Doklady Akademii Nauk, Tome 324 (1992) no. 2, pp. 273-276
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1992_324_2_a6,
author = {M. M. Kipnis},
title = {Symbolic and chaotic dynamics of a pulse-width control system},
journal = {Doklady Akademii Nauk},
pages = {273--276},
year = {1992},
volume = {324},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1992_324_2_a6/}
}
M. M. Kipnis. Symbolic and chaotic dynamics of a pulse-width control system. Doklady Akademii Nauk, Tome 324 (1992) no. 2, pp. 273-276. http://geodesic.mathdoc.fr/item/DAN_1992_324_2_a6/